| Model Number |
5000-0101 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the arctic sun device had temperature corresponding problems.Probably the cable had a loose contact.
Event or Problem Description
Additional Manufacturer Narrative
The reported issue was unconfirmed.The root cause of the reported issue was unable to be determined, as the reported issue could not be duplicated during evaluation.The unit was delivered without temperature in cable.This means that they cannot be tested.The unit did not show any faults at the depot.The device passed the procedure and can be placed back into normal use.The device history record review was not required as the reported event was unconfirmed.As the reported issue was unconfirmed, labeling review was not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.